Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18712


Title: A new multivariate transform and the distribution of a random functional of a Ferguson-Dirichlet process
Authors: 姜志銘
Kuo K.-L.
Dickey James M.
Date: 2004
Issue Date: 2008-12-24 13:30:45 (UTC+8)
Abstract: A new multivariate transformation is given, with various properties, e.g., uniqueness and convergence properties, that are similar to those of the Fourier transformation. The new transformation is particularly useful for distributions that are difficult to deal with by Fourier transformation, such as relatives of the Dirichlet distributions. The new multivariate transformation of the Dirichlet distribution can be expressed in closed form. With this result, we easily show that the marginal of a Dirichlet distribution is still a Dirichlet distribution. We also give a closed form for the filtered-variate Dirichlet distribution. A relation between the new characteristic function and the traditional characteristic function is given. Using this multivariate transformation, we give the distribution, on the region bounded by an ellipse, of a random functional of a Ferguson–Dirichlet process over the boundary.
Relation: Stochastic Processes and their Applications, 111(1), 77-95
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.spa.2003.12.003
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
77-95.pdf304KbAdobe PDF391View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing